# SDR DALA2021080504464

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 87,843 hours, 22,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: RPLD 4R LIGHT ASSY AS PER B757 AMM 25-66. (1897138)
